Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

How is tugain 2% solution for hair loss ?

age 22 height 5 8 weight 57 sir iam suffering from hair loss and when i consulted doctor he mentioned that i have a receding he gave me some vitamin tablets twice daily and tugain 2% solution to apply.but when i started using the solution, the hair fall has become more.i need your suggestion.kindly help me
Asked On : Sat, 6 Aug 2011
Answers:  2 Views:  2875
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Abhiram
Welcome to HealthcareMagic.
You are receiving a great treatment for a hairfall. you should be careful in applying Tugain solution which is minoxidil and should use it as advised. There can be hair loss in in the beginning of treatment if the solution is not being used properly. I Advise you to visit your dermatologist and learn the appropriate way off applying solution. He may also need to change or add any other medication.
Take care
Answered: Sat, 6 Aug 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello abhiram,
welcome to hcm
thanks for the query
you are suffering from androgenic alopecia , which is the most common cause of hair loss
though the medications your doctor may reduce the hairfall temporarily but its not the permanent cure
you take more amount of protein, fruits, lot of water,nuts
do exercise regularly
yoga and pranayam is also beneficial
avoid stress. take enough sleep
take balanced diet
take more green leafy veg
take care. wish you a good day
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor